Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On quotients of the space of orderings of the field $\mathbb Q(x)$

Tom 108 / 2016

Paweł Gładki, Bill Jacob Banach Center Publications 108 (2016), 63-84 MSC: Primary 11E10; Secondary 12D15. DOI: 10.4064/bc108-0-6

Streszczenie

In this paper we present a method of obtaining new examples of spaces of orderings by considering quotient structures of the space of orderings $(X_{\mathbb Q(x)}, G_{\mathbb Q(x)})$ — it is, in general, nontrivial to determine whether, for a subgroup $G_0 \subset G_{\mathbb Q(x)}$ the derived quotient structure $(X_{\mathbb Q(x)}|_{G_0}, G_0)$ is a space of orderings, and we provide some insights into this problem. In particular, we show that if a quotient structure arising from a subgroup of index 2 is a space of orderings, then it necessarily is a profinite one.

Autorzy

  • Paweł GładkiInstitute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    and
    Department of Computer Science
    AGH University of Science and Technology
    Mickiewicza 30
    30-059 Kraków, Poland
    e-mail
  • Bill JacobDepartment of Mathematics
    University of California, Santa Barbara
    Santa Barbara, CA 93106, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek